# SDR HALA201910310462

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 4,487 hours, 877 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Pump
- Part number: 568127202007
- Part serial: 40160
- Condition: Inoperative
- Location: Fuel System
- Part time: 4,487 hours, 877 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - FUEL R TK PUMP 1 LO PR // R&R RIGHT TK PUMP 1 PER AMM 28-21-51, PERFORMED OPS/LEAK CHECK WITH SATISFACTORY RESULTS. OK TO CONT. SVC.
